Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A hom-functor for lattice-ordered groups

Jorge Martinez

Vol. 48 (1973), No. 1, 169–183
Abstract

Results are presented that characterize subdirect products of reals (respectively, integers) functorially.

Mathematical Subject Classification
Primary: 06A55
Milestones
Received: 19 June 1972
Published: 1 September 1973
Authors
Jorge Martinez